# SDR HNAA2014081300232

- Difficulty date: August 13, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 47,284 hours, 55,208 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 AC GENERATOR CAUTION LIGHT AND NR 2 AC GENERATOR HOT CAUTION LIGHT ILLUMINATED.  FOUND AC GEN CONNECTOR PLUG OIL SOAKED.  CLEANED CONNECTOR.  RAN ACFT, NO HOT LIGHT, BUT WOULD NOT COME ONLINE.  R & R NR 2 AC GENERATOR IAW WC 24-20-11.
